Alert archive / Tennessee / Freeze Warnings in 2007

Freeze Warning 3, NWS Nashville, TN

April 5, 200739 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 5, 2007, 2:55 PM CDT for 39 counties in Tennessee. It took effect at Apr 7, 2007, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 2:55 PM CDT (19:55 UTC)
In effect from
Apr 7, 2007, 1:00 AM CDT
Expired
Apr 7, 2007, 8:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
-74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 051955
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT THU APR 5 2007

...COLDER AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-060400-
/O.UPG.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/
/O.NEW.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.NEW.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
/O.EXT.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
255 PM CDT THU APR 5 2007

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

CANADIAN HIGH PRESSURE WILL PUSH INTO THE SOUTHERN PLAINS THIS
WEEKEND...WITH COLDER AIR MOVING INTO MIDDLE TENNESSEE. TEMPERATURES
WILL FALL AT OR BELOW FREEZING TONIGHT...MAINLY IN AREAS SHELTERED
FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND
SUNDAY MORNINGS.

THE FREEZE WARNING TONIGHT IS NOW IN EFFECT FROM 4 AM TO 8 AM CDT
FRIDAY. A FREEZE WARNING IS IN EFFECT FROM 1 AM TO 8 AM SATURDAY.
A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

04
6 follow-up statements
000 
WWUS74 KOHX 060439
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1139 PM CDT THU APR 5 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-061245-
/O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1139 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

CANADIAN HIGH PRESSURE WILL MOVE INTO THE REGION THROUGH THE NEXT
SEVERAL DAYS. TEMPERATURES TONIGHT WILL FALL TO FREEZING OR
BELOW...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER
TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS.

THE FREEZE WARNING IS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A
FREEZE WARNING IS ALSO IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A
FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 060804
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
304 AM CDT FRI APR 6 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-062100-
/O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
304 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 061231
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
731 AM CDT FRI APR 6 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-062045-
/O.CAN.KOHX.FZ.W.0002.000000T0000Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
731 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
FREEZE WARNING THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT 
FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

07
000 
WWUS74 KOHX 062004
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
304 PM CDT FRI APR 6 2007

...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-070415-
/O.UPG.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
/O.NEW.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
304 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN
EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. 

NEAR RECORD LOW TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY NIGHT
AS VERY COLD CANADIAN AIR POURS INTO THE MIDSTATE. THE CURRENT CLOUDINESS
OVER THE AREA SHOULD THIN OUT BY MIDNIGHT AS WINDS BECOME LIGHTER.
THIS WILL ALLOW TEMPERATURES OVER THE AREA TO DROP TO NEAR 20 DEGREES
JUST BEFORE SUNRISE. OUTLYING AREAS COULD SEE SOME TEMPERATURES IN
THE UPPER TEENS. TEMPERATURES WILL ONLY RISE TO NEAR 40 DEGREES ON
SATURDAY AFTERNOON. THEN TEMPERATURES WILL DROP INTO THE MID TO LOWER
20S FOR SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$


JLM
000 
WWUS74 KOHX 070812
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT SAT APR 7 2007

...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-071615-
/O.CON.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/
/O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
312 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

NEAR RECORD LOW TEMPERATURES ARE EXPECTED EARLY THIS MORNING
AND AGAIN TONIGHT AS VERY COLD CANADIAN AIR POURS INTO THE
MIDSTATE. TEMPERATURES WILL DROP INTO THE LOWER AND MID 20S
...WITH SOME OUTLYING AREAS POSSIBLY SEEING TEMPERATURES IN
THE TEENS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 071324
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
824 AM CDT SAT APR 7 2007

...FREEZING TEMPERATURES WILL OCCUR AGAIN EARLY SUNDAY MORNING...

TNZ005>011-022>034-056>066-075-077>080-093>095-072100-
/O.EXP.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/
/O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
824 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR EARLY THIS MORNING.
HOWEVER...A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM
CDT SUNDAY.

NEAR RECORD OR RECORD LOW TEMPERATURES ARE EXPECTED EARLY SUNDAY
MORNING...AS VERY COLD CANADIAN AIR CONTINUES TO POUR INTO THE
MID STATE. MOST AREAS WILL SEE LOW TEMPERATURES IN THE UPPER TEENS
TO LOWER 20S.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 5, 11:17 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Apr 5, 11:17 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 AM CDT THU APR 5 2007

.UPDATE...
12Z MODELS SHOW H8 TEMP MODERATION THIS AFTERNOON AHEAD OF
APPROACHING CLIPPER. VIS SAT SHOWS BROAD CU OVER KY. WILL KEEP
NORTH MID TN PARTLY CLOUDY THIS AFTERNOON...AND KEEP MOSTLY SUNNY
IN THE SOUTH. WILL LOWER TEMPS A TAD NORTH THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 254 AM CDT THU APR 5 2007/

SHORT TERM...(THRU SAT)
CURRENT...CHILLY NITE WITH TEMPS IN MID 30S FOR MOST PART. MORE
CLOUDS THAN EXPECTED...WITH CI FROM SUBTROPICAL REGIME...AND SC
DROPPING S OVER PLATEAU.

COLD WEATHER TO CONTINUE. GFS TRENDING EVEN COLDER FROM PREVIOUS
RUNS WITH MID TEENS FORECAST FOR CSV EASTER WEEKEND...INCREDIBLE
DEPARTURE FROM LAST FEW WEEKS HAVE POSTED ANOTHER FREEZE WARNING
FOR TONITE AND WATCH FOR FRI NITE.

STILL SEE SOME MOISTURE SQUEEZED OUT FROM NW FLOW (H850 AND ABOVE)
IN CONJUNCTION WITH SHEARED VORT PATTERN...SO WILL SEE SOME CLOUDS
LATE TONITE THRU FRI. MOST LIKELY CLEAR FRI NITE AND SAT.

LONG TERM...
SUNNY AND COLD EASTER SUNDAY. STILL COLD ON MON MORNING...MAY BE AN
UNPRECEDENTED COLD SPELL THIS LATE IN SEASON AFTER A PROLONGED
WARM SPELL (HAVE TO CHECK WITH CLIMATE GURUS).

TUE NITE AND WED WILL CONTINUE CHANCE OF RAIN FROM SOUTHERN STREAM SYSTEM.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

04
Hazardous weather outlook, Apr 5, 5:30 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT THU APR 5 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-061030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES WILL POSE A PROBLEM TO SENSITIVE PLANTS
TONIGHT...WITH READINGS EXPECTED TO DIP INTO THE 20S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HARD FREEZE IS LIKELY OVER THE EASTER WEEKEND...WITH TEMPERATURES
IN THE LOWER TO MID 20S MOST LOCATIONS EACH MORNING. ANOTHER FREEZE
IS EXPECTED MONDAY MORNING AS WELL.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME.

MAG

In the hours before

Local storm report, Apr 5, 2:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CDT THU APR 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TORNADO          13 SW CROSSVILLE        35.82N 85.20W
04/03/2007                   CUMBERLAND         TN   NWS STORM SURVEY

            EF1 TORNADO FROM 7.4 MILES SOUTHWEST OF LANTANA TO 3.7
            MILES SOUTH SOUTHWEST OF LANTANA FROM 0916-0920 PM
            CDT.PATH LENGTH OF 5.3 MILES AND PATH WIDTH OF 100 YARDS.
            TWO BARNS WERE DEMOLISHED, ONE MOBILE HOME DESTROYED, ONE
            MOBILE HOME SHIFTED OFF ITS FOUNDATION. ONE HOME HAD LOST
            PART OF ITS ROOF. NUMEROUS TREES SNAPPED AND SLIGHT
            DEBARKING NOTED ON TREES ALONG A PATH LENGTH OF 0.4 MILES
            ON THOMAS SPRINGS RD.

&&

ORCHANIAN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:41 AM CDTFreeze WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more12 hr
Apr 5, 2:41 AM CDTFreeze WarningOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more29 hr
Apr 5, 2:55 PM CDTFreeze WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more24 hr

Nearby

Freeze Warnings in Tennessee, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.